Fixed points and fuzzy stability of an additive-quadratic functional equation

Choonkil Park, Abbas Najati, Sun Young Jang

Research output: Contribution to journalArticle

59 Citations (Scopus)

Abstract

The fuzzy stability problems for the Cauchy additive functional equation and the Jensen additive functional equation in fuzzy Banach spaces have been investigated by Moslehian et al. Using fixed point method, we prove the Hyers-Ulam stability of the functional equation in fuzzy Banach spaces.

Original languageEnglish
Pages (from-to)452-462
Number of pages11
JournalJournal of Computational Analysis and Applications
Volume15
Issue number3
StatePublished - 2013 May 3

Fingerprint

Quadratic Functional Equation
Banach spaces
Functional equation
Additive Functional
Fixed point
Banach space
Hyers-Ulam Stability
Fixed Point Method
Cauchy

Keywords

  • Additive mapping
  • Fixed point
  • Functional equation associated with inner product space
  • Fuzzy Banach space
  • Hyers-Ulam stability
  • Quadratic mapping

Cite this

@article{8a7c41cbc5064a8987238f79c59c2c3e,
title = "Fixed points and fuzzy stability of an additive-quadratic functional equation",
abstract = "The fuzzy stability problems for the Cauchy additive functional equation and the Jensen additive functional equation in fuzzy Banach spaces have been investigated by Moslehian et al. Using fixed point method, we prove the Hyers-Ulam stability of the functional equation in fuzzy Banach spaces.",
keywords = "Additive mapping, Fixed point, Functional equation associated with inner product space, Fuzzy Banach space, Hyers-Ulam stability, Quadratic mapping",
author = "Choonkil Park and Abbas Najati and Jang, {Sun Young}",
year = "2013",
month = "5",
day = "3",
language = "English",
volume = "15",
pages = "452--462",
journal = "Journal of Computational Analysis and Applications",
issn = "1521-1398",
number = "3",

}

Fixed points and fuzzy stability of an additive-quadratic functional equation. / Park, Choonkil; Najati, Abbas; Jang, Sun Young.

In: Journal of Computational Analysis and Applications, Vol. 15, No. 3, 03.05.2013, p. 452-462.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fixed points and fuzzy stability of an additive-quadratic functional equation

AU - Park, Choonkil

AU - Najati, Abbas

AU - Jang, Sun Young

PY - 2013/5/3

Y1 - 2013/5/3

N2 - The fuzzy stability problems for the Cauchy additive functional equation and the Jensen additive functional equation in fuzzy Banach spaces have been investigated by Moslehian et al. Using fixed point method, we prove the Hyers-Ulam stability of the functional equation in fuzzy Banach spaces.

AB - The fuzzy stability problems for the Cauchy additive functional equation and the Jensen additive functional equation in fuzzy Banach spaces have been investigated by Moslehian et al. Using fixed point method, we prove the Hyers-Ulam stability of the functional equation in fuzzy Banach spaces.

KW - Additive mapping

KW - Fixed point

KW - Functional equation associated with inner product space

KW - Fuzzy Banach space

KW - Hyers-Ulam stability

KW - Quadratic mapping

UR - http://www.scopus.com/inward/record.url?scp=84876864662&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84876864662

VL - 15

SP - 452

EP - 462

JO - Journal of Computational Analysis and Applications

JF - Journal of Computational Analysis and Applications

SN - 1521-1398

IS - 3

ER -